RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Hò, Thuân

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:16
Abstract pages:79
Full texts:51

http://www.mathnet.ru/eng/person67671
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215646

Publications in Math-Net.Ru
1977
1. Ío Thuan, “Some results concerning irreducible matrices”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977),  828–837  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 16–26
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020